# SDR C2XA05SH094

- Difficulty date: August 7, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Aircraft time: 16,074 hours, 11,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530643401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND CORROSION ON THE CENTER OMEGA BEAM AT FRAME 25-29.  MAINTENANCE REPAIRED CENTER OMEGA BEAM AT FRAME 29 IAW EMB 145 SRM 53-00-10, SECTION 4, FIGURE 203, SHEET 2.  INSTALLED NUT PLATES IAW EC 5320-01137.  PAINTED REPAIR AREA IAW EC 5320-01140.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
